# SDR SIMA20130315001

- Difficulty date: March 12, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 26,809 hours, 23,852 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14566203015
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT WING LOWER SKIN TO HAVE A 1" CRACK AT INBOARD EDGE OF RIB 5.  REPAIRED SKIN IAW EO EM-57MR-675AND ETA-EM-5700-691.  THE AIRCRAFT WAS RETURNED TO SERVICE.
